# SDR CAL950239

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1473 - THE LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  CYCLING THE GEAR DID NOT HELP.  THE LIGHT EXTINGUISHED WHILE ON DESCENT.  MAINTENANCE FOUND THE LT MLG UPLOCK SENSOR TARGET OUT OF ADJUSTMENT.  THE TARGET/SENSOR WAS ADJUSTED PER MM 32-60-05 AND GEAR OPERATION AND INDICATIONS CHECK GOOD.  (X)
